MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP22512X
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a euphora balloon catheter to treat a lesion located in the lad.No damage was noted to packaging and no issues were noted when removing the devices from the tray/hoop.The physician noted that it was difficult to remove the stylette.The devices were inspected and prepped with no issues identified.The lesion was pre-dilated.It was reported that deflation difficulties were encountered.The balloon would not deflate at the lesion site.The device did not pass through a previously deployed stent, resistance was not encountered when advancing the device and no excessive force was used during delivery.The indeflator was taken off the balloon catheter and the balloon was deflated with a syringe.No patient injury reported.
 
Additional Manufacturer Narrative
The device was returned for analysis.The stylette was not returned for analysis.The distal tip was stretched and deformed.The balloon bond was stretched.Balloon returned partially deflated.Kinks were evident on the hypotube.The balloon failed to deflate/ inflate due to the stretched balloon bond.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key6646036
Report Number9612164-2017-00769
Device Sequence Number10994505
Product Code LOX
UDI-Device Identifier00643169559950
UDI-Public00643169559950
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2019
Device Catalogue NumberEUP22512X
Device Lot Number212814942
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer06/30/2017
06/30/2017
09/20/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date07/28/2017
09/07/2017
10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-3136-2017
Patient Sequence Number1